Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 30, NWS Birmingham, AL

May 2, 2010Marion County, Alabama

NWS Birmingham, AL issued this tornado warning at May 2, 2010, 5:15 PM CDT for Marion County, Alabama. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2010, 5:15 PM CDT (22:15 UTC)
Expired
May 2, 2010, 5:30 PM CDT
In force
15 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Marion County, AL

The radar

The Columbus AFB radar (KGWX), 54 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 11:57 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
358 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

423 
WFUS54 KBMX 022215
TORBMX
ALC093-022230-
/O.NEW.KBMX.TO.W.0030.100502T2215Z-100502T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT SUN MAY 2 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MARION COUNTY IN NORTHWEST ALABAMA...

* UNTIL 530 PM CDT

* AT 513 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SHOTSVILLE...
  MOVING NORTHEAST AT 55 MPH.

* THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
  INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY
EVENING FOR NORTHWESTERN ALABAMA.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3433 8808 3433 8792 3432 8786 3431 8786
      3425 8813 3430 8818 3433 8816 3433 8809
TIME...MOT...LOC 2215Z 245DEG 48KT 3429 8807

$$

17/KLAWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at May 2, 3:48 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 2, 3:48 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
348 PM CDT SUN MAY 2 2010

.DISCUSSION...

COMPLICATED WEATHER SCENARIO AS CENTRAL ALABAMA REMAINS TRAPPED
BETWEEN DEEP TROUGH TO OUR WEST AND EXPANSIVE RIDGE CENTERED NEAR
SOUTHERN FLORIDA AND CUBA. THIS PATTERN IS KEEPING DEEP SOUTHERLY
FLOW AT THE SURFACE TO MID LEVELS WITH SOUTHWESTERLY FLOW ALOFT. A
VERY SLOW MOVING FRONTAL BOUNDARY IS POSITIONED FROM WESTERN
TENNESSEE SOUTHWARD INTO EASTERN LOUISIANA.

MODELS HAVE BEEN TRYING FOR SEVERAL RUNS TO PUSH THIS SYSTEM
THROUGH ALABAMA BUT THE RIDGING TO OUR SOUTHEAST SEEMS TO HAVE
BEEN TOO STRONG FOR ANY SIGNIFICANT PUSH EASTWARD. WATER VAPOR
IMAGERY SHOWED AN UPPER LEVEL IMPULSE LIFTING THROUGH THE BASE OF
THE TROUGH TODAY AND MIGHT HAVE NUDGED THINGS A TAD IN OUR
DIRECTION...THUS THE DEVELOPMENT OF SHOWERS AND STORMS FOR AREAS
WEST OF INTERSTATE 65. HOWEVER...SINCE THE FRONT STILL REMAINS
WELL BACK TO THE WEST...THE MAIN FLOODING THREAT WILL BEGIN
TONIGHT FOR MOST OF THE AREA AND LINGER THROUGH TOMORROW FOR
SOUTHEAST ALABAMA. THIS FRONT IS EXPECTED TO GET A PUSH INTO THE
STATE LATER TONIGHT AND TOMORROW AS AN UPPER TROUGH OVER THE
NORTHERN PLAINS PHASES WITH THE SOUTHERN STREAM TROUGH AND
FLATTENS OUT THE RIDGE. THAT IS IF YOU BUY INTO THE CURRENT MODEL
TRENDS.

IN OUR FAVOR TONIGHT...THERE DOES NOT APPEAR TO BE ANY SIGNIFICANT
SHORT WAVE FORCING ALOFT TO INTERACT WITH THE 2+ INCH PW
WATER TOTALS THAT ARE CURRENTLY IN PLACE. ADDITIONALLY...SOME
CAPPING EVIDENT IN 18Z SOUNDING SHOULD LIMIT WIDESPREAD SEVERE
THREAT.

SO...IF THE RIDGING DOES WEAKEN AND THE FRONT IS ALLOWED TO SLIDE ON
THROUGH...THEN RAINFALL AMOUNTS COULD BE SEVERAL INCHES LESS THAN
ORIGINALLY THOUGHT YESTERDAY. THIS WILL BE THE GENERAL PHILOSOPHY OF
THE FORECAST WITH HEAVY RAIN AND FLOODING STILL A CONCERN BUT
SOMEWHAT LESSER AMOUNTS LIKELY.

FORECAST TIMING WILL BASED OFF THE 12Z EURO WHICH HAS HAD A SLOWER
AND MORE REALISTIC SOLUTION THUS FAR. THE FRONTAL BOUNDARY SHOULD
SAG INTO THE SOUTHERN QUARTER OF THE STATE BY TUESDAY MORNING AND
STALL UNTIL A FINAL KICKER WAVE MOVES THROUGH TUESDAY AFTERNOON. DRY
WEATHER FOR THE ENTIRE AREA FROM TUESDAY NIGHT THROUGH FRIDAY.
ANOTHER FRONTAL SYSTEM MOVES THROUGH THIS WEEKEND BRINGING A CHANCE
FOR SHOWERS OR A THUNDERSTORM. TEMPERATURES ARE EXPECTED TO BE ABOVE
NORMAL NEXT WEEK.

&&

.AVIATION...18Z TERMINAL FORECAST DISCUSSION.

BREEZY CONDITIONS WILL DOMINATE INTO THE EVENING HOURS. SOUTHERLY
WINDS SUSTAINED AROUND 15 KTS WITH A FEW GUSTS UP TO 30KTS. HIGH
PRESSURE OFF TO OUR SOUTHEAST AND LOW PRESSURE TO OUR NORTHWEST WILL
KEEP THESE WINDS GOING AFTER SUNSET. BUT THE SURFACE COLD FRONT
WILL SLOWLY INCH TOWARD CENTRAL ALABAMA OVERNIGHT. THUNDERSTORMS
CAN BE EXPECTED ALONG AND JUST AHEAD OF THIS FRONT. GRADUALLY
INCREASED THE MENTION OF PREVAILING THUNDERSTORMS FROM TCL AT 19Z
EASTWARD TO MGM/TOI/ANB AROUND 00Z. LEFT MENTION FOR MGM/TOI THE
REMAINDER OF TAF PERIOD AS FRONT MOVES EVEN SLOWER AS IT
APPROACHES SOUTH CENTRAL ALABAMA. INDICATING A TREND OF DECREASING
RAIN CHANCES AFTER 09-13Z ELSEWHERE. AS FAR AS CEILINGS
GO...CLOUDS WILL GENERALLY BE VFR FROM 035-050 AT BEGINNING OF
PERIOD. AS RAIN APPROACHES...CEILINGS DROP TO MVFR WITH A FEW
CLOUDS BELOW 010. AT THIS TIME...HELD OFF MENTIONING IFR CEILINGS
DUE TO MODEL INCONSISTENCIES ON TIMING. BUT MAY NEED TO BE ADDED
IN LATER PACKAGES. THE TREND FOR MONDAY NORTH WILL BE CEILINGS
LIFTING TO VFR BY 18Z WHILE SOUTHERN SITES DEAL WITH THE FRONT AND
ADDITIONAL THUNDERSTORMS AND MVFR CEILINGS AT BEST. VISIBILITY
RESTRICTIONS WILL GENERALLY ACCOMPANY THUNDERSTORMS.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED
TO THE END OF THE FORECAST UNTIL FURTHER NOTICE WHILE CEILOMETER
DATA IS BEING MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  82  52  85  55 / 100  50  10  20  10
ANNISTON    71  82  57  86  56 / 100  60  20  20  10
BIRMINGHAM  69  83  57  86  59 / 100  20  10  20  10
TUSCALOOSA  70  85  54  87  57 / 100  20  20  20  10
CALERA      70  82  58  84  60 / 100  50  20  30  10
AUBURN      71  79  63  82  61 /  80  80  60  40  10
MONTGOMERY  73  82  65  84  62 / 100  80  50  50  10
TROY        72  80  66  84  61 /  70  80  60  60  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR THE FOLLOWING COUNTIES:
AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...CALHOUN...
CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...COOSA...
DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...JEFFERSON...
LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...MONTGOMERY...
PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...SHELBY...ST.
CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...TUSCALOOSA...WALKER...
WINSTON.

FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BIBB...BLOUNT...
CALHOUN...CHEROKEE...CHILTON...CLAY...CLEBURNE...COOSA...
DALLAS...ELMORE...ETOWAH...HALE...JEFFERSON...LOWNDES...
MARENGO...MONTGOMERY...PERRY...RANDOLPH...SHELBY...ST. CLAIR...
TALLADEGA...TALLAPOOSA.

FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
COUNTIES: FAYETTE...GREENE...LAMAR...MARION...PICKENS...SUMTER...
TUSCALOOSA...WALKER...WINSTON.

FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
THE FOLLOWING COUNTIES: BARBOUR...BULLOCK...CHAMBERS...LEE...
MACON...PIKE...RUSSELL.

&&

88/75
Hazardous weather outlook, May 2, 2:45 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
245 PM CDT SUN MAY 2 2010

ALZ011>015-017>050-031130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
245 PM CDT SUN MAY 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN APPROACHING SYSTEM WILL BRING THE POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS TO CENTRAL ALABAMA THIS AFTERNOON AND TONIGHT. STRONG
DAMAGING WINDS AND HAIL WILL BE POSSIBLE. AN ISOLATED TORNADO CAN
NOT BE RULED OUT BUT THE THREAT WILL DECREASE AFTER SUNSET. THE MAIN
THUNDERSTORM THREAT AREA WILL GENERALLY BE ALONG AND WEST OF A
LINE FROM MONTGOMERY TO WEDOWEE. THE STORMS WILL GENERALLY BE
CONFINED TO AREAS WEST OF INTERSTATE 65 THROUGH 4 PM...THEN
SLOWLY PROGRESS EASTWARD UNTIL 10 PM OR MIDNIGHT. FLASH FLOODING WILL
ALSO BE A POSSIBILITY AS MOISTURE LEVELS REMAIN VERY HIGH. 1 TO 3
INCHES OF RAIN...WITH ISOLATED HIGHER TOTALS...REMAIN POSSIBLE THIS
AFTERNOON AND TONIGHT FOR ALL AREAS EXCEPT FAR SOUTHEAST.

A TIGHTENING SURFACE PRESSURE GRADIENT WILL CAUSE SUSTAINED WINDS OF
AROUND 15 MPH WITH A FEW GUSTS AROUND 40 MPH THROUGH THIS EVENING. A
FEW WEAKER TREES OR LIMBS MAY FALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SEVERE WEATHER WILL AGAIN BE POSSIBLE ON MONDAY AS THIS SLOW MOVING
SYSTEM ENTERS CENTRAL ALABAMA. THE MAIN THREAT WILL BE DAMAGING
WINDS AND THE THREAT WILL BE CONFINED TO AREAS ALONG AND SOUTH OF
INTERSTATE 85.

THE COLD FRONT ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO BECOME
STATIONARY ACROSS THE SOUTHERN HALF OF THE AREA BY TUESDAY.
FLASH FLOODING AND RIVER FLOODING WILL BE POSSIBLE THROUGH TUESDAY.
RAINFALL TOTALS THROUGH TUESDAY EVENING OF 2 TO 4 INCHES...WITH
LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE AREA WIDE.

.SPOTTER INFORMATION STATEMENT...

LOCAL ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL
LIKELY BE NEEDED THROUGH MONDAY.

75

In the hours before

Special weather statement, May 2, 11:49 AM CDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1149 AM CDT SUN MAY 2 2010

ALZ030-021715-
SUMTER-
1149 AM CDT SUN MAY 2 2010

...SIGNIFICANT WEATHER ALERT FOR SUMTER COUNTY UNTIL 1215 PM CDT...

AT 1143 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 7 MILES NORTHWEST OF CUBA...MOVING NORTHEAST AT 55 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PAYNEVILLE.
  BOYD.
  EMELLE.
  WEST UNION.
  WARSAW.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON
Special weather statement, May 2, 12:43 PM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1243 PM CDT SUN MAY 2 2010

ALZ013-015-022-023-031-021815-
FAYETTE-GREENE-PICKENS-TUSCALOOSA-WALKER-
1243 PM CDT SUN MAY 2 2010

...SIGNIFICANT WEATHER ALERT FOR FAYETTE...GREENE...PICKENS...
TUSCALOOSA AND WALKER COUNTIES UNTIL 115 PM CDT...

AT 1242 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTH OF JENA...OR 7 MILES SOUTH OF GORDO...
MOVING NORTHEAST AT 60 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ELROD.
  ECHOLA.
  BROWNVILLE.
  MOORES BRIDGE.
  SAMANTHA.
  NEW LEXINGTON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON
Special weather statement, May 2, 2:42 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
242 PM CDT SUN MAY 2 2010

ALZ015-023-024-022015-
JEFFERSON-TUSCALOOSA-WALKER-
242 PM CDT SUN MAY 2 2010

...SIGNIFICANT WEATHER ALERT FOR JEFFERSON...TUSCALOOSA AND WALKER
COUNTIES UNTIL 315 PM CDT...

AT 236 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR MCFARLAND MALL...OR 9 MILES SOUTH OF TUSCALOOSA...
MOVING NORTHEAST AT 60 MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  COTTONDALE.
  FLEETWOOD.
  BROOKWOOD.
  ABERNANT.
  BULL CITY.
  LITTLE SHOAL.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON
Special weather statement, May 2, 5:00 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
500 PM CDT SUN MAY 2 2010

ALZ011-022245-
MARION-
500 PM CDT SUN MAY 2 2010

...SIGNIFICANT WEATHER ALERT FOR MARION COUNTY UNTIL 545 PM CDT...

AT 457 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM FAIRVIEW TO NEW SALEM...OR
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF RED BAY TO 12 MILES
SOUTHEAST OF FULTON...MOVING NORTHEAST AT 60 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BYRD.
  WESTON.
  PEA RIDGE.
  PINEY GROVE.
  TESSNER.
  BEAR CREEK.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY
EVENING FOR NORTHWESTERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

17/KLAWS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:47 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter3 days
May 2, 3:32 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more21 hr
May 2, 5:20 PM CDTTornado WarningBMXMarion10 min
May 2, 6:07 PM CDTAreal Flood AdvisoryBMXMarion3 hr

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.